# SDR SWAA2022090943460

- Difficulty date: August 18, 2022
- Submitted: September 9, 2022
- Operation: Air carrier
- Aircraft: N7883A
- Make and model: Boeing 737-76Q
- Aircraft serial: 30277
- Aircraft time: 52,547 hours, 33,631 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SUPPORT ZEE LOC BS 727B TO BS807 AT LEVEL STRINGER 25LH AFT CARGO COMPARTMENT 2022-427195 / [01] REPLACED SUPPORT ZEE AND FASTENERS LOC BTW BS 727 TO BS 847 AT LEVEL OF STR 25L AT AFT CARGO COMPARTMENT IAW SRM B737-700-51-10-02 ITEM 9. AND DRAWINGS # 146A7502 REV. A AND 146A7500 REV. - SEE INDIVIDUAL SIGN-OFF BELOW;[02] CORRECTED STEP 1. REPAIRED SUPPORT ZEE LOC BTW BS 727 TO BS 847 AT LEVEL OF STR 25L AT AFT CARGO COMPARTMENT IAW B737-700-SRM 51-10-02 ITEM 9; SRM 53-00-53-2R-6 REPAIR 6; FIGURE 203 SHEET 1 AND DRAWINGS # 146A7502 REV. A AND 146A7500 REV. - SEE INDIVIDUAL SIGN-OFF BELOW;[03] REPAIRED SUPPORT ZEE LOC BTW BS 727 TO BS 847 AT LEVEL OF STR 25L AT AFT CARGO COMPARTMENT IAW B737-700-SRM 51-10-02 ITEM 9; SRM 53-00-53-2R-6 REPAIR 6; FIGURE 203 SHEET 1 AND DRAWINGS # 146A7502 REV. A AND 146A7500 REV. - SEE INDIVIDUAL SIGN-OFF BELOW RII
